# SDR UALA2011020100551

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,453 hours, 9,989 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIGTAIL CORDS AT 401 AND 402 WIRES EXPOSED.   SECURED RUBBER BACKSHELL COVER ON CONNECTORS, OPS NORMAL.
